We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to email@example.com.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I had my first AF PP at my 6 wk checkup. I had Paragard inserted March 13th then AF came shortly after. Now it's a new month and time for AF and I'm getting the crampiness of AF but now AF. Matter of fact I'm spotting but only enough for a pantyliner, not even a light pad. Any experiance with this? I thought paragard was supposed to increase AF, not decrease
Your cycles might vary at first. I had Paraguard and always had heavier periods than I did before. I had mine for 6 almost 7 years it fell out back in December though and my periods have been a lot lighter. If you are not having a regular period next month I would def call your dr and get checked up!